# SDR DALA2023100908277

- Difficulty date: October 4, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N412DX
- Make and model: Airbus A330-941
- Aircraft serial: 1994
- Aircraft time: 7,849 hours, 912 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT, DOOR 3R RUNNING MAN EXIT SIGN FOUND DAMAGED PRIOR DEPARTURE. CORRECTIVE ACTION: REF ER/A 612618-14. ON 13OCT2023, REPLACED DOOR 3R RUNNING MAN EXIT SIGN.
